MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VNGD UNV CR TIB TRL 71/75X10; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. VNGD UNV CR TIB TRL 71/75X10; INSTRUMENT, KNEE
Catalog Number 32-483740
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Upon completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during an initial total knee arthroplasty, the tibial trial provisional fractured while it was being removed from the joint space.There was no patient impact and no adverse events have been reported as a result of the malfunction.All available information has been reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; d4; d9; g3; h2; h11.The product has been received by zimmer biomet and the investigation is in process.Upon completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information at time of this report.
 
Event or Problem Description
No further event information at time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; d4; g3; h2; h3; h4; h6; h11.Visual inspection of the returned device found it to exhibit signs of repeated use and part of the insertion feature has fractured off.Not all fractured pieces were returned.Device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.Complaint sample was evaluated and the reported event was confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
VNGD UNV CR TIB TRL 71/75X10
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21346246
Report Number0001825034-2025-00323
Device Sequence Number8950059
Product Code JWH
UDI-Device Identifier00880304446694
UDI-Public(01)00880304446694(11)220509(10)ZB7229215
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K113550
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number32-483740
Device Lot NumberZB7229215
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer02/13/2025
06/02/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date03/11/2025
06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown